Accession Number:

AD0728461

Title:

Norm Inequalities for a Certain Class of (C superscript infinity symbol) Functions.

Descriptive Note:

Technical summary rept.,

Corporate Author:

WISCONSIN UNIV MADISON MATHEMATICS RESEARCH CENTER

Personal Author(s):

Report Date:

1971-06-01

Pagination or Media Count:

19.0

Abstract:

In the Trans. Amer. Math. Soc., 40 1936, 13-23, the author proved a theorem concerning entire functions fx of exponential type. Here a stronger version of that result is presented concerning functions fx that are in C sup infinity symbol -1,1. Author

Subject Categories:

  • Theoretical Mathematics

Distribution Statement:

APPROVED FOR PUBLIC RELEASE